MAUDE Adverse Event Report: BECTON DICKINSON & CO (FRANKLIN LAKES) BD VACUTAINER® SAFETY-LOK¿ BLOOD COLLECTION SET PRE-ATTACHED HOLDER; TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION

BECTON DICKINSON & CO (FRANKLIN LAKES) BD VACUTAINER® SAFETY-LOK¿ BLOOD COLLECTION SET PRE-ATTACHED HOLDER; TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION
Catalog Number 368652
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: date of event is unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that before using one (1) carton of the bd vacutainer® safety-lok¿ blood collection set pre-attached holder, the barcode printed on the packaging corresponds to a different product.No adverse impact was reported regarding the patient or user.
 
Additional Manufacturer Narrative
Investigation summary: bd received two photos for investigation.One of the customer photos displays a shelf carton with a gtin that does not match the catalog number of the batch.A review of the device history record was completed.Product quality is evaluated during the manufacturing process with prescribed variable and attributes inspections.All inspections were in compliance with requirements.There were no related quality notifications.This complaint has been confirmed for the indicated failure mode: incorrect/missing label information.Based on a review of batch records, no root cause from manufacturing was identified as a contributor.Based on an evaluation of severity and frequency it was determined that no corrective actions are required.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for the identification of emerging trends.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The following investigation summary was updated due to corrected information: h.11 imdrf annex d grid (1: d03 - cause traced to manufacturing.Imdrf annex c grid (1) c16 - manufacturing process problem identified.Investigation summary: bd received 1 photo for investigation.The photo was reviewed and the indicated failure mode for incorrect label content was observed; it displayed a shelf carton with a gtin that does not match the catalog number of the batch.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has been confirmed for the indicated failure mode incorrect label content.During the manufacture of material 368652 batch # 5251729 the material number that was printed within the barcode (gtin) on the shelf carton was incorrectly printed as 368654, while the batch number and expiration date information of the shelf carton is correct.However, all information printed on the unit packages and case cartons were correct.Reinforcement training and process improvements were implemented to support ongoing control and documentation accuracy.A complaint history review did not reveal a trend for this issue.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description

Brand Name
BD VACUTAINER® SAFETY-LOK¿ BLOOD COLLECTION SET PRE-ATTACHED HOLDER
Common Device Name
TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION
Manufacturer (Section D)
BECTON DICKINSON & CO (FRANKLIN LAKES)
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON, DICKINSON & CO., (BD)
1575 airport road
sumter SC 29153
Manufacturer Contact
anand singh
1 becton drive
franklin lakes, NJ 07417
2018475186
MDR Report Key24189685
Report Number1024879-2026-00044
Device Sequence Number21210777
Product Code JKA
UDI-Device Identifier30382903686521
UDI-Public(01)30382903686521(17)270831(10)5251729
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K980414
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number368652
Device Lot Number5251729
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/30/2025
Supplement Date Received by Manufacturer03/26/2026
04/28/2026
Initial Report FDA Received Date01/27/2026
Supplement Report FDA Received Date04/16/2026
05/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown